MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT 01.32.152MB DOUBLE MOBILITY ACETABULAR SHELL 52

MEDACTA INTERNATIONAL SA CUP: MPACT 01.32.152MB DOUBLE MOBILITY ACETABULAR SHELL 52
Model Number 01.32.152MB
Health Effect - Clinical Code Inflammation (1932)
Date of Event 07/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 14-sep-2021: lot 1909301: (b)(4) items manufactured and released on 09-mar-2021.Expiration date: 2025-02-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Other devices involved: batch review performed on 14-sep-2021: liner: versafitcup dm 01.26.2852mhc double mobility hc liner ø 52/28 (k092265) lot 182236: (b)(4) items manufactured and released on 04-jul-2018.Expiration date: 2023-06-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient sent an e-mail to medacta reporting the details of the revision surgery 1 year and 1 month after the primary and a complaint has been notified.The surgeon found notable metallosis in the synovium and inflammation due to impaction of the metallic titanium femoral neck against the edge of the cup.There was a notch that had been bored into the femoral neck because of this prosthetic impingement.

Brand Name
CUP: MPACT 01.32.152MB DOUBLE MOBILITY ACETABULAR SHELL 52
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12474807
Report Number3005180920-2021-00736
Device Sequence Number3939467
Product Code LPH
UDI-Device Identifier07630030860973
UDI-Public07630030860973
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/25/2025
Device Model Number01.32.152MB
Device Catalogue Number01.32.152MB
Device Lot Number1909301
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2021
Initial Report FDA Received Date09/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;